# SDR 05FDEA04117

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND MAIN LANDING GEAR FLIPPER DOOR FORWARD HINGE FOUND WITH   A CRACKED APPROXIMATELY 1.0" IN LENGTH.  REPAIR CARRIED OUT AT LEFT HAND MAIN LANDING GEAR FLIPPER DOOR FORWARD HINGE CRACKED AREA AS PER SRM 52-10-00 FIGURE 18 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS   PER   GMM 6-2-100.
